MAUDE Adverse Event Report: ZimVie US Corp LLC IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 10MM; Dental Implant

ZimVie US Corp LLC IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 10MM; Dental Implant
Catalog Number TSVH10
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an implant was removed due to damaged internal hex threads at tooth site 28.The crown had become loose, a new abutment was placed and crown became loose again.Upon inspection, the internal threads were found to be stripped.Patient will have removable partial denture made.Procedure not completed.This report refers to implant with internal threads damaged.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.D10: concomitant medical products: unknown screw, lot: unknown.G4: premarket identification pma/510(k) #: k011028|k013227.

Brand Name
IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 10MM
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50815928
Report Number0001038806-2026-04826
Device Sequence Number16007119
Product Code DZE
UDI-Device Identifier00889024019560
UDI-Public(01)00889024019560(17)240328(10)1222780
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2024
Device Catalogue NumberTSVH10
Device Lot Number1222780
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Dental Screw See H11 Narrative.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale